MAUDE Adverse Event Report: COOPERSURGICAL, INC. MYSTIC II,MUSHROOM CUP

COOPERSURGICAL, INC. MYSTIC II,MUSHROOM CUP
Model Number 10057
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical inc.Is currently investigating the reported condition.
 
Event or Problem Description
Incident details surrounding event: 10057 was used because of asfycsia.Cup break down at once with very light traction.Customer took kiwi cup and all went well.Ref : e-complaint (b)(4).
 
Additional Manufacturer Narrative
Investigation initiated manufacturer's investigation no sample returned *analysis and findings distribution history the 53347 m-cup sub assy.Mystic was purchased from carclo technical plastics.Manufacturing record review a review of the device history record could not be performed because the lot number was not provided.However, it should be noted at the time of manufacture records from each lot are thoroughly reviewed to ensure that products are released meeting all coopersurgical quality release specifications.Should the complaint product lot number be provided going forward, the device history record will be reviewed, and this complaint amended accordingly.Incoming inspection review a review of the incoming inspection record could not be performed because the complaint product lot number was not provided.Should the complaint product lot number be provided going forward, the incoming inspection report will be reviewed, and this complaint amended accordingly.Service history record service history not applicable for this product.Historical complaint review a review of the 2-year complaint history showed similar reported complaint conditions.Product receipt the complaint product has not been returned to coopersurgical.Visual evaluation evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Review of the photos confirmed the complaint condition.Functional evaluation evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause while no definitive root cause could be reliably determined, the potential cause may be due to the device being subjected to use in a manner contrary to its intended use or function *correction and/or corrective action coopersurgical will continue to monitor this complaint condition for trends.No further training required at this time.*was the complaint confirmed? yes.
 
Event or Problem Description
10057 was used because of asfycsia.Cup break down at once with very light traction.Customer took kiwi cup and all went well.1216677-2020-00075-1 mystic ii mushroom cup 10057 (b)(4).

Brand Name
MYSTIC II,MUSHROOM CUP
Common Device Name
MYSTIC II,MUSHROOM CUP
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key9793829
Report Number1216677-2020-00075
Device Sequence Number11487302
Product Code HDB
UDI-Device Identifier00888937003109
UDI-Public888937003109
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K011532
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10057
Device Catalogue Number10057
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/28/2020
Supplement Date Received by Manufacturer02/28/2020
Initial Report FDA Received Date03/05/2020
Supplement Report FDA Received Date02/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown